# SDR SWAA011017

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 61,008 hours, 65,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LAP JOINT MODIFICATION, FOUND APPROX 5 EXTERNAL FUSELAGE SKIN CRACK BETWEEN BS 500 & BS 500A, STR 4L.  REPAIRED SKIN PER SWA ACO.
